MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred and the procedure was cancelled.The 70% stenosed target lesion was located in the severely tortuous and severely calcified dorsalis pedis artery.A 1.5mm x 40mm x 150cm, coyote balloon catheter was advanced for dilation.However, during the second inflation at 14 atmospheres for 10 minutes, the balloon ruptured.The procedure was not completed due to this event.There were no patient complications nor injuries reported and the patient's status was good.
 
Additional Manufacturer Narrative
D4: lot number updated from 0027754528 to 0027592570.D4: expiration date updated from 07/29/2024 to 06/30/2024.H4: device manufacture date updated from 07/30/2021 to 07/01/2021.Device evaluated by mfr.: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The balloon was inflated to rated burst pressure and was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
It was reported that balloon rupture occurred and the procedure was cancelled.The 70% stenosed target lesion was located in the severely tortuous and severely calcified dorsalis pedis artery.A 1.5mm x 40mm x 150cm,coyote balloon catheter was advanced for dilation.However, during the second inflation at 14 atmospheres for 10 minutes, the balloon ruptured.The procedure was not completed due to this event.There were no patient complications nor injuries reported and the patient's status was good.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13472509
Report Number2134265-2022-00593
Device Sequence Number14670165
Product Code DQY
UDI-Device Identifier08714729796411
UDI-Public08714729796411
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0027592570
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale